American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. II. Theor. Probability and Math. Statist. 88 (2014) 1-17.
Abstract, references, and article information
View Article: PDF

[2] Simon Griffiths, Ross J. Kang, Roberto Imbuzeiro Oliveira and Viresh Patel. Tight inequalities among set hitting times in {M}arkov chains. Proc. Amer. Math. Soc. 142 (2014) 3285-3298.
Abstract, references, and article information
View Article: PDF

[3] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. I. Theor. Probability and Math. Statist. 87 (2013) 13-29.
Abstract, references, and article information
View Article: PDF

[4] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information
View Article: PDF

[5] A. Yu. Pilipenko and Yu. E. Pryhod’ko. Limit behavior of symmetric random walks with a membrane. Theor. Probability and Math. Statist. 85 (2012) 93-105.
Abstract, references, and article information
View Article: PDF

[6] A. Yu. Veretennikov and A. M. Kulik. Extended Poisson equation for weakly ergodic Markov processes. Theor. Probability and Math. Statist. 85 (2012) 23-39.
Abstract, references, and article information
View Article: PDF

[7] Jonas Sjöstrand. Expected length of a product of random reflections. Proc. Amer. Math. Soc. 140 (2012) 4369-4380.
Abstract, references, and article information
View Article: PDF

[8] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents

[9] François Baccelli and Takis Konstantopoulos. Stationary flows and uniqueness of invariant measures. Quart. Appl. Math. 68 (2010) 213-228. MR 2662999.
Abstract, references, and article information
View Article: PDF

[10] Joseph Maher. Linear progress in the complex of curves. Trans. Amer. Math. Soc. 362 (2010) 2963-2991. MR 2592943.
Abstract, references, and article information
View Article: PDF

[11] Serdar Altok. Reversibility of a simple random walk on periodic trees. Proc. Amer. Math. Soc. 138 (2010) 1101-1111. MR 2566575.
Abstract, references, and article information
View Article: PDF

[12] S. Alpern and V. S. Prasad. MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proc. Amer. Math. Soc. 136 (2008) 4373-4383. MR 2431052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] I. I. Ezhov and V. F. Kadankov. Boundary functionals for the superposition of a random walk and a sequence of independent random variables. Theor. Probability and Math. Statist. 75 (2007) 9-22. MR 2321177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. Kadankova. Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component. Theor. Probability and Math. Statist. 75 (2007) 23-39. MR 2321178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[17] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Itai Benjamini, Noam Berger, Christopher Hoffman and Elchanan Mossel. Mixing times of the biased card shuffling and the asymmetric exclusion process. Trans. Amer. Math. Soc. 357 (2005) 3013-3029. MR 2135733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Yu. Veretennikov. An essay on Gnedenko's theorem. Theor. Probability and Math. Statist. 69 (2004) 17-25. MR 2110901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Bernhard Krön and Elmar Teufl. Asymptotics of the transition probabilities of the simple random walk on self-similar graphs. Trans. Amer. Math. Soc. 356 (2004) 393-414. MR 2020038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bojan Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc. 354 (2002) 3059-3074. MR 1897390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Onésimo Hernández-Lerma and Jean B. Lasserre. Further criteria for positive Harris recurrence of Markov chains. Proc. Amer. Math. Soc. 129 (2001) 1521-1524. MR 1712909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Alexander Lubotzky and Igor Pak. The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001) 347-363. MR 1815215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Imre Csiszár and Paul C. Shields. Consistency of the BIC order estimator. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 123-127. MR 1715427.
Abstract, references, and article information
View Article: PDF

[27] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] F. Matús. On two--block--factor sequences and one--dependence. Proc. Amer. Math. Soc. 124 (1996) 1237-1242. MR 1301518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2